The Complete Allergy Medicine and Antihistamine Relief Kit from PrimeMed contains all the most well known medicines for dealing with allergies and antihistamines. These medicines all come in their generic form for better pri...

Buy Now From Amazon

Product Review

The Complete Allergy Medicine and Antihistamine Relief Kit from PrimeMed contains all the most well known medicines for dealing with allergies and antihistamines. These medicines all come in their generic form for better pricing. These allergy and antihistamine medicines are all packaged in waterproof foil packets which makes them ideal for first aid kit refills, or when out backpacking, camping or other traveling where you need to protect your medicine and have it easily accessible and portable for when you need it most. It's also great to have individual serving medicine packets at home in the medicine closet for a rainy day. In case of an allergy, you will be well prepared with The Complete Allergy Medicine and Antihistamine Relief Kit from PrimeMed - labeled by Medique Products. Each packet contains the standard typical single dose needed so you don't have to open more medicine than you need. The kit contains two packets of each of the following four allergy medicines. 1) Diphen, which compares to Benadryl and contains 25mg of Diphenhydramine HCI per tablet. Diphen provides relief from sneezing, itchy nose and throat and watery eyes caused by hay fever or other respiratory allergies. Diphen may cause drowsiness. 2) Loradamed Non-Drowsy contains 10mg of Loratadine. Loradamed provides 24 hour allergy relief and does not cause drowsiness. 3) You will also receive Chlorphen which is yet another form of allergy medicine which compares to Chlor-Trimeton and contains 4mg of Chlorpheniramine Maleate. 4) Lastly, you will also receive two packets of Medicidin-D, a cold, flu, and allergy relief medicine which effectively relieves irritating symptoms of cold, flu, allergies and sinus such as stuffy nose, swollen nasal membranes and sinus headache. Each packet of Medicidin-D contains 2 tablets and each tablet contains 325mg of Acetaminophen, 2mg of Chlorpheniramine Maleate and 5mg of Phenylephrine HCl.

  • The Complete Allergy Medicine and Antihistamine Relief Kit Contains All The Standard Medicines for Allergies - Includes Drowsy and Non Drowsy Allergy Meds
  • Diphen is a Generic Form of Benadryl - Loradamed is a Generic Form of Popular Antihistamines Such As Alavert. Chlorphen is a Generic Form of Chlor-Trimeton and Medicidin-D is a Generic Cold, Flu Allergy Medicine
  • Our Allergy Medicine Pack Contains 2 Travel-Ready Waterproof Foil Packets of Diphen, Loradamed, Chlorphen, and Medicidin-D
  • These Allergy Medicine Varieties Are Designed To Cover You and Your Guests In Various Types of Allergy Conditions
  • Great Allergy Medicine to Have for Traveling, Backpacking, or Out Fishing - Great for the Car and Equally Great for the Home or Office Medicine Cabinet

Similar Products

Bulk First Aid Kit Medicine Refills - 60 Medication Tablets (Ibuprofen, Aspirin, Tylenol)Medications Unit Dose Pack by Rescue EssentialsTopical Treatments Unit Dose Pack by Rescue EssentialsPac-Kit by First Aid Only 13-006 First Aid/Burn Cream Packet (Box of 12)Pac-Kit by First Aid Only 12-001 Triple Antibiotic Ointment Packet (Box of 12)Complete Medical First Aid Kits - Refill Medications - Ibuprofen - Aspirin - Non-Aspirin - Antacid - Diphen - Diotame - Medi-Lyte - DiamodeThe Complete Medicine First Aid Kit - 12 Different Medicines - Ibuprofen - Non-Aspirin - Diphen - Antacid - Diotame - Diamode - Aspirin - Medi-Lyte - Pain-Off - Loradamed - Decorel Forte - Medikoff